# SDR IPXA2020101261243

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 85,620 hours, 16,513 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA, ATB, EMERGENCY DECLARED, NO EMERGENCY EQUIPMENT USED.  EMERGENCY CANCELLED AFTER LANDING, LANDING UNEVENTFUL.  TRAILING EDGE FLAP ASYMMETRY EICAS MESSAGE APPEARED DURING FLAP RETRACTION FOR 5 TO 1 AND TRAILING EDGE DISCRETE LIGHT FIM TASK 27-51-00-815-811.  PERFORMED, FLAP ASYMMETRY RESET SATIS.  OPERATIONAL TEST PERFORMED SATISFACTORY, MESSAGE CLEARED.  NO ASYMMETRY OBSERVED, REV 12/22/2019.
